# SDR SWAA2021081332383

- Difficulty date: March 18, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727 LOWER CENTER ANGLE FOR WALL ATTACHMENT CRACKED / REMOVED AND REPLACED ANGLE PER SRM 51-40-02
